# SDR REXA2015070300634

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 4,121 hours, 2,732 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL IN FIRST CLASS CABIN.  SMELLED LIKE BURNING POPCORN.  INSPECTED ACFT, CHECKED FOR BURNING SMELL IN CABIN & COCKPIT, NO EVIDENCE OF BURN OR SMELL NOTED.  ALSO SEE MINIMUM WORK SCOPE FOR SMOKE & FUMES IN CABIN, FLIGHT DECK, SMOKE TOILET MSG 200&900 REV C ON LOG PAGE 3205723-1.
